# SDR 98FDEA00095

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Long Beam
- Part number: 6534144109
- Condition: Corroded
- Location: Bs 838-843
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0557 041  STA-PAE - CORROSION (C53-224-01(2)) AROUND NUTCLIP HOLES LBL 45 LONGITUDINAL BEAM BS 838-843, WL 208.  REMOVED AND REPLACED LBL 45 LONGITUDINAL BEAM WL 208 FROM BS 740 TO BS 848.5 PER BOEING 727 DRAWING 65-34144.
